Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EFFEXOR EFFECTS melbob

Posted by zinya on October 18, 2003, at 21:30:02

In reply to Re: EFFEXOR EFFECTS, posted by melbob on October 18, 2003, at 15:12:00

hi melbob,

my first check-in for several days and lo and behold a question right up my alley...

You can open the capsules and divide them up to ease yourself down gradually. You haven't been on too long but possibly your body - from the sound of sleep/twitch problems (you're sure there's no additional factor of klonopin withdrawal? geez, i once had half the smallest dose of klonopin and it immediately felt like daggers behind my eyes - never again -- but as we all learn here, each one of us is unique and no way can you predict your reaction to any of these drugs nor withdrawal from them...

I spent 3 months on effexor, working up very gradually (given sensitivities to every other a-d i'd ever tried) and was at 150 when i decided i just couldn't tolerate the SEs any longer, which for me were constant inordinate sweating day and night plus a way too rapid heartbeat that got scary...

I started tapering down Sept 2 and i'm down to 25 mg now (75 divided by 3 -- i open a capsule into 3 little glass custard cups and divvy up the granules as equally as possible and then put back into empty capsules saved from downing some nights without the capsule itself) ... From reports here (anecdotal), it seems the last stages are the roughest so i'm particularly planning slow further phase out from here - to 19.75 (1/4 of a 75) then to 10 mg., then probably to 10 mg every other day (i take mine at night on full stomach after dinner) and then to 10 mg every 3rd day and then probably quit.

There is an issue one person finally raised after i started out asking the same Q as you here - one user who noted that the granules in the capsules are coated to slightly different degrees which is what determines the time-release nature, and on my way "up" i did quit dividing capsules after hearing that pov but i never had a single problem yet from divvying granules in terms of making for erratic SEs or drug effects during 24 hr period.

So i think it's quite safe to divvy the granules - and i'd stay at least several days at each lower dose before proceeeding...

good luck,
zinya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zinya thread:13781
URL: http://www.dr-bob.org/babble/20031015/msgs/270691.html